Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 6 > No. 3


A New Generalized Burr Family of Distributions Based on Quantile Function

PP: 499-504
Arslan Nasir, Mohammad Aljarrah, Farrukh Jamal, M. H. Tahir,
We propose a new family from Burr XII distribution, called T-Burr family of distributions based on the T-R{Y} framework. For this family, we consider the quantile functions of three well-known distributions, namely, Lomax, logistic and Weibull, and further developed three sub-families T-Burr{Lomax}, T-Burr{Log-logistic} and T-Burr{Weibull}. Some mathematical properties such as quantile function, mode, Shannon entropy, moments, and mean deviations, of T-R{Y} family are obtained. One special model, namely, Weibull-Burr{Lomax} from T-Burr{Lomax} family is considered and its properties are obtained. This model is flexible and can produce the shapes of the density such as left-skewed, right-skewed, symmetrical, J, and reversed-J, and can have constant, increasing and decreasing hazard rate shapes. The usefulness of this model is demonstrated through applications to censored and complete data sets.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved